Q. Should I take an emergency pill if I only had foreplay?

Answered by Dr. Ashaq Hussain Parrey and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Emergency Contraception or I-pill? We have medical experts to help you right away. Ask a Doctor Now »
Image: Should I take an emergency pill if I only had foreplay?

Hello doctor,

I had foreplay with my partner yesterday. We both were having some fun. He actually inserted a finger into my vagina though not deep. He was not sure if he had touched his precum or not. Also, his penis touched my vagina two to three times though he never inserted. Should I take an I-pill to avoid the low chances of pregnancy due to this act?


Related Questions:
Should I take an emergency pill if my partner used a condom?
What pills would help my erection last longer?
After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?
 

Dr. Ashaq Hussain Parrey
MBBS., MD
General Medicine, Internal Medicine, Rheumatology

Hello,

Welcome to icliniq.com.

  • I went through your post. It is highly unlikely that the insertion of the finger can result in pregnancy even if it was contaminated with precum because precum does not contain sperm. So, I do not think you need to take an emergency contraceptive pill.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 

Thank you doctor,

But, I am scared as I heard that pre-ejaculation which is not under the control of the man, when it comes in contact with the vagina, may result in pregnancy. So, I decided to take an I-pill as his penis touched my vagina more than twice.

 

Dr. Ashaq Hussain Parrey
MBBS., MD
General Medicine, Internal Medicine, Rheumatology

Hello,

Welcome back to icliniq.com.

  • The chances of getting pregnant with precum, if released inside the vagina, are about one in 10,000. But, as you said that the pre cum did not directly come in contact with the vagina and it was only the finger that came in contact, the chance is even less.
  • If you think that the penis was contaminated with precum, then you can take an I-pill. If not, there is no need.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 

Hello doctor,

Thank you so much. I would also like to know something. Since I am only 21 years, will I-pill have any effects on my cycles? My cycles are already irregular. Will the pill make it worse?

 

Dr. Ashaq Hussain Parrey
MBBS., MD
General Medicine, Internal Medicine, Rheumatology

Hello,

Welcome back to icliniq.com.

  • I-pill can displace your cycle either forwards or backward by about a week. It will affect only your next cycle. It is not going to affect the other cycles. The hormonal imbalance will also be only during this cycle. So, you need not worry about that, and it is safe to take I-pill.

Regards.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 

Hello doctor,

It has been a week since I took the I-pill. I have not experienced the withdrawal bleeding yet. I experienced a mild headache today. And my cycle date was on the 30th. I have not got it still. Is there anything to worry about it?

 

Dr. Ashaq Hussain Parrey
MBBS., MD
General Medicine, Internal Medicine, Rheumatology

Hello,

Welcome back to icliniq.com.

  • I-pill can delay periods by a week. So, I do not think you need to worry about the delay of periods.

For further queries consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Will I-pill tablet work if taken two hours after the act?
Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not?  Read Full »
Dr. Richa Agarwal
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I have gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For more information...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »